Volume 9, Issue 1
Global Solutions and Their Large-time Behavior of Cauchy Problem for Equations of Deep Water Type

Yulin Zhou & Boling Guo

J. Part. Diff. Eq., 9 (1996), pp. 1-41.

Published online: 1996-09

Preview Full PDF 410 2542
Export citation
  • Abstract
We consider the large time behavior of the global solution of the Cauchy problem for the equation of Benjamin-Ono type. A series of large-time global estimates for Cauchy problem arc constructed. By means of the obtained global estimates uniformly for 0 ≤ t < ∞, the attractors of the Cauchy problem for the mentioned nonlinear equations are considered. And also the dimensions of the global attractor are estimated.
  • Keywords

Large time behavior Benjamin-Ono type equations global attractor

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-9-1, author = {}, title = {Global Solutions and Their Large-time Behavior of Cauchy Problem for Equations of Deep Water Type}, journal = {Journal of Partial Differential Equations}, year = {1996}, volume = {9}, number = {1}, pages = {1--41}, abstract = { We consider the large time behavior of the global solution of the Cauchy problem for the equation of Benjamin-Ono type. A series of large-time global estimates for Cauchy problem arc constructed. By means of the obtained global estimates uniformly for 0 ≤ t < ∞, the attractors of the Cauchy problem for the mentioned nonlinear equations are considered. And also the dimensions of the global attractor are estimated.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5607.html} }
TY - JOUR T1 - Global Solutions and Their Large-time Behavior of Cauchy Problem for Equations of Deep Water Type JO - Journal of Partial Differential Equations VL - 1 SP - 1 EP - 41 PY - 1996 DA - 1996/09 SN - 9 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5607.html KW - Large time behavior KW - Benjamin-Ono type equations KW - global attractor AB - We consider the large time behavior of the global solution of the Cauchy problem for the equation of Benjamin-Ono type. A series of large-time global estimates for Cauchy problem arc constructed. By means of the obtained global estimates uniformly for 0 ≤ t < ∞, the attractors of the Cauchy problem for the mentioned nonlinear equations are considered. And also the dimensions of the global attractor are estimated.
Yulin Zhou & Boling Guo . (2019). Global Solutions and Their Large-time Behavior of Cauchy Problem for Equations of Deep Water Type. Journal of Partial Differential Equations. 9 (1). 1-41. doi:
Copy to clipboard
The citation has been copied to your clipboard